Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 239, NWS Atlanta, GA

July 7, 2022Forsyth County, Gwinnett County, Hall County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 7, 2022, 5:17 PM EDT for Forsyth County, Gwinnett County, Hall County, Georgia. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2022, 5:17 PM EDT (21:17 UTC)
Expired
Jul 7, 2022, 5:45 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Forsyth County, GA, Gwinnett County, GA, Hall County, GA

The radar

The Atlanta radar (KFFC), 94 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 5:20 PM EDTTSTM WND DMG3 N Hog Mountain, GATREE DOWN AT TUGGLE RD AND HAMILTON RD
Jul 7, 5:30 PM EDTTSTM WND DMG4 W Hog Mountain, GATWO TREES DOWN AT APALOOSA LN AND IVY CREEK RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1434 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1434 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

833 
WUUS52 KFFC 072117
SVRFFC
GAC117-135-139-072145-
/O.NEW.KFFC.SV.W.0239.220707T2117Z-220707T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
517 PM EDT Thu Jul 7 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Central Forsyth County in north central Georgia...
  Northeastern Gwinnett County in north central Georgia...
  Southwestern Hall County in north central Georgia...

* Until 545 PM EDT.

* At 516 PM EDT, a severe thunderstorm was located over Sugar Hill,
  or 8 miles southeast of Cumming, moving southeast at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Cumming, Sugar Hill, Suwanee, Buford, Braselton, Flowery Branch,
  Oakwood, Rest Haven, Aqualand Park, Buford Dam-Lake Lanier Parks,
  Brookwood and Lake Lanier Islands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Lake Lanier, get away from the water and move indoors 
or inside a vehicle. Remember, lightning can strike out to 15 miles 
from the parent thunderstorm. If you can hear thunder, you are close 
enough to be struck by lightning. Move to safe shelter now!  Do not 
be caught on the water in a thunderstorm.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3422 8388 3407 8385 3403 8405 3404 8411
      3405 8410 3406 8415 3407 8418 3409 8419
      3410 8421 3410 8423 3417 8424 3422 8407
TIME...MOT...LOC 2116Z 333DEG 5KT 3413 8403 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:59 PM EDT, 2 hours 18 minutes earlier.

Area forecast discussion, Jul 7, 2:59 PM EDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
259 PM EDT Thu Jul 7 2022

...Afternoon Area Forecast Discussion...

.SHORT TERM /Tonight through Friday Night/...

It's groundhog day all over again! By and large, a near carbon copy
of yesterday's conditions are present again today, with isolated to
scattered showers and thunderstorms ongoing across much of north and
central GA. Despite fairly widespread and long-lived convective
activity yesterday (and well into this morning), with no real source
of airmass modification, conditions were able to recover back to
soupy and unstable.

A mid-level ridge has presided over the pattern in the southeast for
the better part of the last month, but its center has begun to
retrograde back across the Desert southwest. As the eastern edge of
the ridge becomes the dominant flow branch, the southeast is placed
under deep but weak northwesterly flow. Such abundant subsidence has
helped to suppress widespread convective development, but has also
served to further convolute pinpointing where development will
occur. Any weak disturbance traversing our ridge setup will locally
enhance convective development, and it is possible that we see some
organization of storms into clusters, aided by both their own cold
pools and any remnant outflow boundaries from other Ridge Rider
activity. Owing to the position of the Bermuda High along the
Carolina coast, our steady plume of Gulf moisture will stagnate
PWATs in the 2-2.25" range to round out the work week. Analyzed
SBCAPE was already approaching 3000 J/kg on the 12Z sounding this
morning, and yesterday's 00Z sounding revealed upwards of 5000 J/kg
MUCAPE after convective temperatures were reached. All this to say,
conditions are more than sufficient to support explosive initial
upward pulses, and water-loaded downdrafts will increase the risk
for damaging wind gusts as cores collapse. A Slight Risk has been
analyzed by the SPC along and east of a line from Rome to Atlanta to
Eatonton, with a Marginal Risk in place for the remainder of the
CWA for the threat of strong to damaging winds.

Dewpoints across south central Georgia have held fairly steady in
the mid-70s (gross). As such, heat index values forecasted to peak
in the 105-108F range today have prompted a Heat Advisory to be
issued across almost the entire CWA through 7 PM. Heating may be
punctuated across portions of central Georgia as a result of
thunderstorm activity, but any clearing following storm dissipation
will result in even more oppressive dewpoints despite potentially
cooler temperatures.

96

.LONG TERM /Saturday through Thursday/...

Convection Friday evening will likely linger into the overnight
hours through early Saturday morning across the area. For Saturday,
expect another day of diurnally driven convection during the
afternoon across the area. Additionally, shortwave perturbations and
the unchanged tropical airmass may aid in further organization of
storms during the afternoon resulting in the potential for gusty
winds and locally heavy rainfall especially with any training or
slow moving storms. A more prominent shortwave rounding the base of
a broader trough across the far NE CONUS/SE Canada and attendant
surface cold front are forecast to push southward towards the area
late Saturday into Sunday. This will bring yet another increase in
showers and thunderstorms to the area during that timeframe. Upper
level ridging will retrograde back west, and given the transition to
more northwesterly flow aloft, this will make way for a little bit
better influence from upper dynamics to push this surface feature
through much of the forecast area and stalling across portions of
south GA. Global guidance remains consistent with the timing and
location of this feature at this time.

We may see some lingering precipitation back behind the front,
particularly in the vicinity of it. This front will also be the
focus for any activity through the remainder of the day on Sunday.
It looks as though we can expect lower precipitation chances and a
brief respite in the heat and humidity for a few days thanks to some
drier air working its way into the region. Diurnal PoPs will still
be possible on Monday through Wednesday as is typical for
summertime. Beyond this, guidance starts to diverge as far as upper
level pattern.

07

&&

.AVIATION...
18Z Update...
VFR conditions to continue through the period. Isolated to
scattered SHRA/TSRA has initiated across the area and will likely
continue well into the evening with such an unstable airmass in
place. A TEMPO for TSRA and VRB gusts for ATL is valid 19-23Z,
with VCSH through 4Z to attempt to capture lingering convection.
Winds will be primarily from the W/NW at less than 10 kts through
the TAF period and nearly calm overnight. Potential for MVFR cigs
and patchy MVFR vsbys in the morning depending on where axis of
heavy rain falls. SHRA/TSRA chances to pick back up once again
around 17-18Z tomorrow.

//ATL Confidence...18Z Update...
Medium confidence potential morning MVFR cigs/vsbys.
High confidence all other elements.

96

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  95  75  94 /  40  60  50  70
Atlanta         75  93  76  91 /  40  60  50  70
Blairsville     68  89  69  87 /  30  60  50  80
Cartersville    73  93  74  93 /  40  60  50  70
Columbus        77  93  76  94 /  30  60  50  70
Gainesville     74  93  75  92 /  40  60  50  80
Macon           75  94  75  95 /  30  60  50  70
Rome            75  94  75  95 /  40  60  50  80
Peachtree City  74  93  73  91 /  30  60  50  70
Vidalia         76  93  76  94 /  30  60  50  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette...
Floyd...Forsyth...Glascock...Gordon...Greene...Gwinnett...Hall...
Hancock...Haralson...Harris...Heard...Henry...Houston...
Jackson...Jasper...Jefferson...Johnson...Jones...Lamar...
Laurens...Macon...Madison...Marion...Meriwether...Monroe...
Montgomery...Morgan...Murray...Muscogee...Newton...North
Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walker...Walton...
Warren...Washington...Webster...Wheeler...Whitfield...Wilcox...
Wilkes...Wilkinson.

&&

SHORT TERM...96
LONG TERM....07
AVIATION...96
Hazardous weather outlook, Jul 7, 10:49 AM EDT, 6 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1049 AM EDT Thu Jul 7 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081500-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1049 AM EDT Thu Jul 7 2022

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms will be possible today into tonight
across north and central Georgia. Some strong to isolated severe
storms are possible with the primary hazards of damaging wind
gusts, locally heavy rainfall that could lead to flash flooding
and frequent lightning.

A heat advisory is in effect for all but the mountainous areas of
north and central Georgia. Heat indices between 105 and 109 will
be possible. Please use caution when exercising or working
outdoors and take frequent breaks.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Additional Heat Advisories could be warranted across portions of
the area Friday and Saturday.

Scattered thunderstorms will be possible each afternoon and
evening. Some storms could become strong to severe with damaging
winds, locally heavy rainfall, and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Jul 7, 4:32 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT THU JUL 07 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     2 WSW CONYERS           33.66N  84.05W
07/03/2022                   ROCKDALE           GA   EMERGENCY MNGR

            5 TREES DOWN IN THE VICINITY OF KLONDIKE RD SW AND
            SMYRNA RD SW

&&

EVENT NUMBER FFC2200782

CH
Special weather statement, Jul 7, 4:41 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
441 PM EDT Thu Jul 7 2022

GAZ023-025-034-035-072115-
Hall GA-Jackson GA-Barrow GA-Gwinnett GA-
441 PM EDT Thu Jul 7 2022

...A strong thunderstorm will impact portions of northwestern Barrow,
northeastern Gwinnett, southern Hall and northwestern Jackson
Counties through 515 PM EDT...

At 440 PM EDT, a strong thunderstorm was over Chestnut Mountain, or 9
miles south of Gainesville, moving south at 5 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Jefferson, Sugar Hill, Buford, Braselton, Auburn, Flowery Branch,
Oakwood, Hoschton, Pendergrass, Talmo, Rest Haven, Candler, Thompsons
Mill, Chateau Elan, Aqualand Park, Chestnut Mountain, Road
Atlanta-Lanier Speedway, Lake Lanier Islands, Hog Mountain and County
Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3412 8367 3408 8357 3402 8392 3407 8404
      3419 8404 3419 8401 3420 8400 3419 8400
      3420 8399 3422 8386 3424 8364
TIME...MOT...LOC 2040Z 340DEG 5KT 3416 8383

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Local storm report, Jul 7, 4:54 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 PM EDT THU JUL 07 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     TSTM WND GST     ROME                    34.35N  85.16W
07/07/2022  M64 MPH          FLOYD              GA   ASOS

            56 KT GUST REPORTED BY RMG ASOS

&&

EVENT NUMBER FFC2200783

CH
Local storm report, Jul 7, 5:01 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 PM EDT THU JUL 07 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     2 SSE CASSVILLE         34.22N  84.84W
07/07/2022                   BARTOW             GA   SOCIAL MEDIA

            TREE REPORTED DOWN AT HWY 41 AND GRASSDALE RD

&&

EVENT NUMBER FFC2200784

CH
Special weather statement, Jul 7, 5:02 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
502 PM EDT Thu Jul 7 2022

GAZ025-027-036-038-039-072130-
Wilkes GA-Madison GA-Jackson GA-Oglethorpe GA-Clarke GA-
502 PM EDT Thu Jul 7 2022

...A strong thunderstorm will impact portions of Clarke, southeastern
Jackson, northwestern Wilkes, Oglethorpe and Madison Counties through
530 PM EDT...

At 502 PM EDT, a strong thunderstorm was near Colbert, or near
Danielsville, moving south at 30 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Jefferson, Commerce, Danielsville, Lexington, Athens, Arcade,
Nicholson, Comer, Winterville, Crawford, Colbert, Arnoldsville, Ila,
Carlton, Hull, Athens-Clarke County, Westgate Park, Delhi, Diamond
Hill and Smithonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3380 8294 3385 8322 3393 8339 3413 8360
      3419 8350 3421 8342 3420 8340 3421 8337
      3426 8330 3424 8318 3427 8312 3423 8308
      3417 8310 3415 8306 3405 8299 3403 8293
      3401 8294 3397 8278 3399 8266 3393 8263
TIME...MOT...LOC 2102Z 339DEG 25KT 3408 8318

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 7, 5:04 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
504 PM EDT Thu Jul 7 2022

GAZ014-021>023-033-034-072130-
Hall GA-Dawson GA-North Fulton GA-Cherokee GA-Forsyth GA-Gwinnett GA-
504 PM EDT Thu Jul 7 2022

...A strong thunderstorm will impact portions of southeastern
Cherokee, Forsyth, northwestern Gwinnett, south central Dawson,
southwestern Hall and northeastern Fulton Counties through 530 PM
EDT...

At 503 PM EDT, a strong thunderstorm was over Cumming, moving
southeast at 5 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cumming, Dawsonville, Roswell, Johns Creek, Alpharetta, Milton,
Duluth, Sugar Hill, Suwanee, Buford, Free Home, Dougherty, Drew,
Buford Dam-Lake Lanier Parks, Coal Mountain, Brookwood, Hightower,
Matt, Lathemtown and Lake Lanier Islands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3440 8406 3432 8398 3407 8401 3400 8422
      3405 8437 3416 8438 3428 8435 3445 8420
TIME...MOT...LOC 2103Z 333DEG 6KT 3420 8416

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:00 PM EDTSpecial Weather StatementFFCForsyth30 min
Jul 6, 8:25 PM EDTSpecial Weather StatementFFCTowns, Union35 min
Jul 6, 8:51 PM EDTSpecial Weather StatementFFCBanks24 min
Jul 6, 9:32 PM EDTSpecial Weather StatementFFCJackson28 min
Jul 6, 9:47 PM EDTSpecial Weather StatementFFCWalton28 min
Jul 6, 9:50 PM EDTSpecial Weather StatementFFCMadison25 min
Jul 6, 9:59 PM EDTSpecial Weather StatementFFCBanks31 min
Jul 6, 10:05 PM EDTSevere Thunderstorm WarningFFCMadison25 min
Jul 6, 10:10 PM EDTSpecial Weather StatementFFCBanks35 min
Jul 6, 10:24 PM EDTSpecial Weather StatementFFCMorgan36 min
Jul 6, 10:31 PM EDTSpecial Weather StatementFFCClarke, Oglethorpe29 min
Jul 6, 10:40 PM EDTSevere Thunderstorm WarningFFCMorgan, Walton35 min
Jul 6, 10:48 PM EDTSpecial Weather StatementFFCJackson27 min
Jul 6, 11:01 PM EDTSpecial Weather StatementFFCWalton29 min
Jul 6, 11:04 PM EDTSpecial Weather StatementFFCOglethorpe26 min
Jul 6, 11:13 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Oconee32 min
Jul 6, 11:24 PM EDTSpecial Weather StatementFFCBarrow36 min
Jul 6, 11:28 PM EDTSpecial Weather StatementFFCGreene, Morgan, Walton32 min
Jul 6, 11:51 PM EDTSpecial Weather StatementFFCGreene, Morgan, Taliaferro24 min
Jul 6, 11:53 PM EDTSpecial Weather StatementFFCGwinnett37 min
Jul 7, 12:19 AM EDTSpecial Weather StatementFFCBaldwin, Glascock, Greene, Hancock, Jasper, Morgan and 4 more41 min
Jul 7, 12:31 AM EDTSpecial Weather StatementFFCDeKalb29 min
Jul 7, 2:43 AM EDTSpecial Weather StatementFFCPickens32 min
Jul 7, 3:35 AM EDTSpecial Weather StatementFFCBarrow25 min
Jul 7, 4:03 AM EDTRiver Flood WarningFFCBarrow, Gwinnett96 min
Jul 7, 4:39 AM EDTHeat AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 82 more14 hr
Jul 7, 12:58 PM EDTSpecial Weather StatementFFCBibb32 min
Jul 7, 1:05 PM EDTSpecial Weather StatementFFCLaurens25 min
Jul 7, 1:25 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen50 min
Jul 7, 2:05 PM EDTSpecial Weather StatementFFCTreutlen25 min
Jul 7, 2:16 PM EDTSpecial Weather StatementFFCDade44 min
Jul 7, 2:18 PM EDTSpecial Weather StatementFFCChattooga27 min
Jul 7, 2:36 PM EDTSevere Thunderstorm WarningFFCDade, Walker24 min
Jul 7, 2:45 PM EDTSpecial Weather StatementFFCChattooga30 min
Jul 7, 3:02 PM EDTSpecial Weather StatementFFCCatoosa, Dade43 min
Jul 7, 3:09 PM EDTSpecial Weather StatementFFCGordon36 min
Jul 7, 3:12 PM EDTSpecial Weather StatementFFCFloyd33 min
Jul 7, 3:17 PM EDTSpecial Weather StatementFFCChattooga28 min
Jul 7, 3:20 PM EDTSpecial Weather StatementFFCMontgomery25 min
Jul 7, 3:34 PM EDTSpecial Weather StatementFFCHall26 min
Jul 7, 3:46 PM EDTSpecial Weather StatementFFCWalker29 min
Jul 7, 3:48 PM EDTSpecial Weather StatementFFCBartow27 min
Jul 7, 4:00 PM EDTSpecial Weather StatementFFCBanks, Hall30 min
Jul 7, 4:17 PM EDTSpecial Weather StatementFFCBartow28 min
Jul 7, 4:30 PM EDTSpecial Weather StatementFFCJackson30 min
Jul 7, 4:41 PM EDTSpecial Weather StatementFFCBarrow34 min
Jul 7, 5:02 PM EDTSpecial Weather StatementFFCClarke, Jackson, Madison, Oglethorpe28 min
Jul 7, 5:04 PM EDTSpecial Weather StatementFFCForsyth26 min
Jul 7, 5:29 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes46 min
Jul 7, 5:45 PM EDTSpecial Weather StatementFFCGwinnett30 min
Jul 7, 5:47 PM EDTSpecial Weather StatementFFCPaulding28 min
Jul 7, 6:07 PM EDTSpecial Weather StatementFFCJefferson23 min
Jul 7, 6:14 PM EDTSpecial Weather StatementFFCDouglas46 min
Jul 7, 6:22 PM EDTSpecial Weather StatementFFCButts38 min
Jul 7, 6:25 PM EDTSpecial Weather StatementFFCMorgan35 min
Jul 7, 6:30 PM EDTSpecial Weather StatementFFCJefferson45 min
Jul 7, 7:15 PM EDTSpecial Weather StatementFFCButts, Henry, Newton45 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.